Rungescher Satz and a condition for Steiness for the limit of an increasing sequence of Stein spaces
Annales de l'Institut Fourier, Volume 28 (1978) no. 2, pp. 187-200.

A necessary and sufficient condition, which is a weak converse of a classical theorem of Behnke-Stein, in order that a limit of Stein spaces be again a Stein space is proved.

Une condition nécessaire et suffisante pour qu’une limite d’espaces de Stein soit un espace de Stein est prouvée. Cette condition donne une réciproque faible d’un théorème classique de Behnke-Stein.

@article{AIF_1978__28_2_187_0,
     author = {Silva, Alessandro},
     title = {Rungescher {Satz} and a condition for {Steiness} for the limit of an increasing sequence of {Stein} spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {187--200},
     publisher = {Institut Fourier},
     volume = {28},
     number = {2},
     year = {1978},
     doi = {10.5802/aif.695},
     zbl = {0365.32008},
     mrnumber = {58 #22656},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.695/}
}
TY  - JOUR
AU  - Silva, Alessandro
TI  - Rungescher Satz and a condition for Steiness for the limit of an increasing sequence of Stein spaces
JO  - Annales de l'Institut Fourier
PY  - 1978
DA  - 1978///
SP  - 187
EP  - 200
VL  - 28
IS  - 2
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.695/
UR  - https://zbmath.org/?q=an%3A0365.32008
UR  - https://www.ams.org/mathscinet-getitem?mr=58 #22656
UR  - https://doi.org/10.5802/aif.695
DO  - 10.5802/aif.695
LA  - en
ID  - AIF_1978__28_2_187_0
ER  - 
%0 Journal Article
%A Silva, Alessandro
%T Rungescher Satz and a condition for Steiness for the limit of an increasing sequence of Stein spaces
%J Annales de l'Institut Fourier
%D 1978
%P 187-200
%V 28
%N 2
%I Institut Fourier
%U https://doi.org/10.5802/aif.695
%R 10.5802/aif.695
%G en
%F AIF_1978__28_2_187_0
Silva, Alessandro. Rungescher Satz and a condition for Steiness for the limit of an increasing sequence of Stein spaces. Annales de l'Institut Fourier, Volume 28 (1978) no. 2, pp. 187-200. doi : 10.5802/aif.695. http://www.numdam.org/articles/10.5802/aif.695/

[1] A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-260. | Numdam | MR | Zbl

[2] A. Andreotti et E. Vesentini, Les Théorèmes fondamentaux de la théorie des espaces holomorphiquement complets, in Sem. Ehresmann, Paris, (1962). | Numdam

[3] H. Behnke und K. Stein, Konvergente Folgen von Regularitatsbereichen und die meromorphe Konvexitat, Math. Annalen, 116 (1939), 204-216. | JFM | Zbl

[4] A. Cassa, Coomologia separata sulle varieta analitiche complesse, Annali SNS Pisa, 25 (1971), 291-323. | Numdam

[5] J. E. Fornaess, An increasing sequence of Stein manifolds whose limit is not Stein, Math. Annalen, 223 (1976), 275-277. | MR | Zbl

[6] A. Grothendieck, Sur quelques points d'algèbre homologique, Tôhoku Math. Journal, II, 9 (1957), 119-183. | MR | Zbl

[7] A. Hirschowitz, Pseudoconvexité au-dessus d'espaces plus ou moins homogènes, Inventiones Math., 26 (1974), 303-322. | MR | Zbl

[8] Y. T. Siu, Non countable dimension of cohomology groups of analytic sheaves and domains of holomorphy, Math. Zeit., 102 (1967), 17-29. | MR | Zbl

[9] F. Treves, Locally convex spaces and linear partial differential equations, Springer, Berlin (1967). | MR | Zbl

[10] V. Villani, Un teorema di passaggio al limite per la coomologia degli spazi complessi, Rend. Sc. fis. mat. e nat. Accad. Lincei, 43 (1967), 168-170. | MR | Zbl

[11] J. Wermer, An example concerning polynomial convexity, Math. Annalen, 139 (1959), 147-150. | MR | Zbl

[12] A. Markoe, Runge families and inductive limits of Stein spaces, Ann. Inst. Fourier, 27 (1977), 117-128. | Numdam | MR | Zbl

[13] J.-P. Ramis, G. Ruget et J. L. Verdier, Dualité Relative en Géométrie Analytique Complexe, Inv. Math., 13 (1971), 261-283. | MR | Zbl

[14] A. Ogus, Local cohomological dimension, Ann. of Math., 98 (1973), 327-365. | MR | Zbl

Cited by Sources: